# SDR YENA20130223051

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 37,477 hours, 13,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6420 MCO-TPA, DURING HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHT AT 19C INOP.  THE TECHNICIAN FOUND EMERGENCY LIGHT AT SEAT 19C LOOSE CONNECTION AT CONNECTOR, REMOVED CONNECTOR AND RE-CONNECTED IAW A320 AMM 33-51-19.  PERFORMED THE OPERATIONAL TEST OF THE EMERGENCY LIGHTS AT ROW 19.  OPS TEST CHECK GOOD.
